Ibuprofen 200mg/5ml Sugar Free Oral Suspension 100ml - welzo
Ibuprofen 200mg/5ml Sugar Free Oral Suspension 100ml - welzo
"Very quick delivery. Used 3 times, each order arrived the next day before 12:00"
Hugo Dover
"Reliable & original products, with fast next day delivery. Have been using Welzo for over a year now."
Elina Goulliard
"Welzo is great, lots of support from customer service who are easy to get a hold of and quick delivery."
Elizabeth Moore

Product Description

Ibuprofen 200mg/5ml Sugar-Free Oral Suspension is an OTC product that reduces the symptoms of headache and cold and relieves fever. It is suitable for children & adults who weigh more than 20kg and are between the ages of 7 and 12.

It is an easy-to-use and versatile liquid medication that is equally suitable for adults and children. It ensures effective pain relief. It is available in 100ml bottles. Its fast-acting formula lowers fever, reduces inflammation, and relieves pain. Overall, it is a crucial ingredient in the home medicine cabinet.

It is backed by research, and an earlier study published by the International Journal of Clinical Practice in 2003 has noted that it is as effective as aspirin when used at the dose rate of 7.5-10 mg/kg.

Features and Benefits

  • It ensures effective pain relief. Five ml of this product contains 200mg of Ibuprofen, which has anti-inflammatory properties and ensures relief from inflammation, fever, and pain.

  • It has a sugar-free formula that suits those who are concerned about their sugar intake or have diabetes and glucose intolerance.

  • It is an easy-to-use liquid suitable for people who want to avoid tablets. It has a precise measuring spoon for accurate dosing.

  • It ensures quick relief from symptoms by dissolving quickly and is available in lightweight, durable plastic bottles with a child-resistant cap to prevent accidental ingestion. 

Ingredients/Specifications

Each 5ml measuring spoon of oral suspension contains 200mg Ibuprofen. Each 2.5ml measuring spoon of oral suspension contains 100mg Ibuprofen.Also contains: Liquid maltitol (E965) and sodium benzoate.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

UK, Europe & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our supplements are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 14 days in the same original and unopened packaging.

How to take

For children aged 7 to 9 years: Administer 5ml dose three times daily. For children aged 10 to 12 years: Administer 7.5ml dose (5ml plus 2.5ml) three times daily. Not for use in children under 7 years or under 20kg. Administer doses every 6 to 8 hours, with a minimum of 4 hours between doses.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

For temporary use only. Do not exceed the recommended dose. Not for children under 7 years old or weighing less than 20kg. DO NOT ADMINISTER THIS PRODUCT IF YOUR CHILD: Is allergic to Ibuprofen, any other ingredients in the product, Aspirin, or similar painkillers Is taking other NSAID painkillers, or Aspirin with a daily dose over 75mg Has (or has had two or more instances of) a stomach ulcer, perforation, or bleeding Has experienced shortness of breath, asthma, a runny nose, facial or hand swelling, or hives after using Aspirin or similar painkillers (NSAIDs) Has had gastrointestinal bleeding or perforation related to previous NSAID use Has fructose intolerance Consult your doctor or pharmacist before giving this product if your child: Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel issues, or is dehydrated. Has chickenpox. Keep out of children's sight and reach.

Patient information leaflet

Ibuprofen 200mg/5ml Sugar Free Oral Suspension PIL

Ibuprofen 200mg/5ml Sugar Free Oral Suspension 100ml

104 Reviews
See full range
Ibuprofen 200mg/5ml Sugar-Free Oral Suspension is an OTC product that reduces the symptoms of headache and cold and relieves fever.
£3.80
Sale price £3.80
Save 42% Regular price £6.54
Email when stocked

This product is limited to 5 per order

Maximum "5" units of this item can be added to your basket

Secure Transaction
Excellent
Free delivery of orders over £50
Order within , for delivery by tomorrow, April 27.
As seen in

Product Description

Ibuprofen 200mg/5ml Sugar-Free Oral Suspension is an OTC product that reduces the symptoms of headache and cold and relieves fever. It is suitable for children & adults who weigh more than 20kg and are between the ages of 7 and 12.

It is an easy-to-use and versatile liquid medication that is equally suitable for adults and children. It ensures effective pain relief. It is available in 100ml bottles. Its fast-acting formula lowers fever, reduces inflammation, and relieves pain. Overall, it is a crucial ingredient in the home medicine cabinet.

It is backed by research, and an earlier study published by the International Journal of Clinical Practice in 2003 has noted that it is as effective as aspirin when used at the dose rate of 7.5-10 mg/kg.

Features and Benefits

  • It ensures effective pain relief. Five ml of this product contains 200mg of Ibuprofen, which has anti-inflammatory properties and ensures relief from inflammation, fever, and pain.

  • It has a sugar-free formula that suits those who are concerned about their sugar intake or have diabetes and glucose intolerance.

  • It is an easy-to-use liquid suitable for people who want to avoid tablets. It has a precise measuring spoon for accurate dosing.

  • It ensures quick relief from symptoms by dissolving quickly and is available in lightweight, durable plastic bottles with a child-resistant cap to prevent accidental ingestion. 

Ingredients/Specifications

Each 5ml measuring spoon of oral suspension contains 200mg Ibuprofen. Each 2.5ml measuring spoon of oral suspension contains 100mg Ibuprofen.Also contains: Liquid maltitol (E965) and sodium benzoate.

Welzo is not liable for discrepancies on the website. Check product packaging for exact information.

Delivery & Returns

UK, Europe & Rest of the World Shipping Details:
Same day dispatch for orders placed by 2pm (Orders after 2pm dispatched next working day).

Free shipping on orders over £50 to the UK.

Returns: Our supplements are meant to make you feel healthy and at your best. If you need to return your item, you can do so free of charge within 14 days in the same original and unopened packaging.

How to take

For children aged 7 to 9 years: Administer 5ml dose three times daily. For children aged 10 to 12 years: Administer 7.5ml dose (5ml plus 2.5ml) three times daily. Not for use in children under 7 years or under 20kg. Administer doses every 6 to 8 hours, with a minimum of 4 hours between doses.

Welzo is not liable for allergen information. Always follow the directions/ingredients on the product packaging to ensure proper use.

Warnings

For temporary use only. Do not exceed the recommended dose. Not for children under 7 years old or weighing less than 20kg. DO NOT ADMINISTER THIS PRODUCT IF YOUR CHILD: Is allergic to Ibuprofen, any other ingredients in the product, Aspirin, or similar painkillers Is taking other NSAID painkillers, or Aspirin with a daily dose over 75mg Has (or has had two or more instances of) a stomach ulcer, perforation, or bleeding Has experienced shortness of breath, asthma, a runny nose, facial or hand swelling, or hives after using Aspirin or similar painkillers (NSAIDs) Has had gastrointestinal bleeding or perforation related to previous NSAID use Has fructose intolerance Consult your doctor or pharmacist before giving this product if your child: Has or had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel issues, or is dehydrated. Has chickenpox. Keep out of children's sight and reach.

Patient information leaflet

Ibuprofen 200mg/5ml Sugar Free Oral Suspension PIL

See full range

Customer Reviews

Based on 1 review
100%
(1)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
E
Elizabeth Ho

This ibuprofen-200mg-5ml-su is a lifesaver! It effectively eases my pain and reduces inflammation. I love that it's easy to measure and administer. Highly recommended for quick relief.

What are the uses of Ibuprofen 200mg/ 5ml suspension?

What are the uses of Ibuprofen for kids?

Which is stronger? Ibuprofen or paracetamol?

What are the main uses of Ibuprofen 200mg?

What is the dose of Ibuprofen for children?

Content team: Dr Sameer Nakedar

Role: Chief Medical Officer

MBBS (London), MRCGP, PGCert

Content team: Saif Al-Hilfi

Role: Clinical & Medical Content

BSc Biomedical Science (Bristol)